# SDR DXTA2011072604670

- Difficulty date: July 13, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N518QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5075
- Aircraft time: 6,776 hours, 2,218 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: 1159SCAV5151
- Condition: Inoperative
- Location: Mlg Door
- Part time: 2,218 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, REDLIGHT IN GEAR HANDLE CAME ON AFTER GEAR RETRACTION.  NO OPEN DOOR INDICATIONS ON SYNOPTIC PAGE OR ASSOCIATED CAS MESSAGES WERE OBSERVED. RED LIGHT REMAINED ON THRU FLT. R & R DEFECTIVE RT MAIN LANDING GEAR DOOR SWITCH AND SYS OPS TESTED IAW G550 AMM 32-61-00 AND 32-60-00 ALL TESTS NORMAL NO FAULTS NOTED.
